DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/6813

Title: On E(s(2))-optimal supersaturated designs
Authors: DAS, A
DEY, A
CHAN, LY
CHATTERJEE, K
Issue Date: 2008
Publisher: ELSEVIER SCIENCE BV
Citation: JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 138(12), 3749-3757
Abstract: A popular measure to assess 2-level supersaturated designs is the E(s(2)) criterion. In this paper, improved lower bounds on E(s(2)) are obtained. The same improvement has recently been established by Ryan and Bulutoglu [2007. E(s(2))-optimal supersaturated designs with good minimax properties. J. Statist. Plann. Inference 137, 2250-2262]. However, Our analysis provides more details on precisely when an improvement is possible, which is lacking in Ryan and Bulutoglu [2007. E(s(2))-optimal supersaturated designs with good minimax properties. J. Statist. Plann. Inference 137, 2250-2262]. The equivalence of the bounds obtained by Butler et al. [2001. A general method of constructing E(s(2))-optimal supersaturated designs. J. Roy. Statist. Soc. B 63, 621-632] (in the cases where their result applies) and those obtained by Bulutoglu and Cheng [2004. Construction of E(s(2))-optimal supersaturated designs. Ann. Statist. 32, 1662-1678] is established. We also give two simple methods of constructing E(s(2))-optimal designs. (C) 2008
URI: http://dx.doi.org/10.1016/j.jspi.2007.12.014
http://dspace.library.iitb.ac.in/xmlui/handle/10054/6813
http://hdl.handle.net/10054/6813
ISSN: 0378-3758
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback